# SDR GTIA050108

- Difficulty date: March 7, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5260 · Entrance Stairs
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIR UPPER ATTACH ANGLE ON SHROUD IS CRACKED AND DAMAGED.  REMOVED ANGLE FROM FORWARD AIRSTAIR SHROUD.  FABRICATE NEW ANGLE.  TREATED AND PRIMED, INSTALLED ANGLE IAW SRM 51-30-1.  (M)
